# SDR SWAA2022032909200

- Difficulty date: October 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 48,770 hours, 28,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT AFT CORNER SCUFF PLATE CRACKED. / FWD CARGO DOOR CUTOUT AFT CORNER SCUFF PLATE CRACKED. REMOVED CRACKED SCUFF PLATE ON CUSTOMED CARD J753-646-62-01. SENT SCUFF PLATE TO BACK SHOP FOR WELDING. BACKSHOP REPAIRED BROKE SCUFF PLATE IAW SWA EA: 1-A53-2076 REV 11 WILL INSTALL REPAIRED SCUFF PLAT ON CUSTOMER CARD J753-646-63-01
